# SDR GTIA2019111184776

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,834 hours, 16,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND R/H WSC PANELS RIB 9-10 R/H SPAR OVERHANG DIMENSIONS L=120MM W=40MM D=0.94 OST = 5MM RAF 01 2569249-2 OPENED-REVIEWED LTPR NRI 5000903089-0010 , AND HAS BEEN ACCOMPLISHED.REPAIR PERFORMED AS PER EO 5721-1912 REV.00,EMBODIED REPAIR IS CAT B' AS PER AIRBUS RDAS REF 80701996/003/2019 ISSUE A.INSPECTIONS TOP SKIN PANELS BETWEEN RIB 9-10 AT THE REAR ATTACHMENT COVER BY PLATE THRESHOLD 21700FC/434FH INSTERVAL 1000FC METHOD SDI + DETAIL
